# SDR HEEA062830

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Magnetic Seal
- Part number: PHI206052
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAGNETIC SEAL LEAKING FLUID.   REPLACED WITH SERVICEABLE SEAL ASSY.
